# SDR HEEA966926

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PH
- Make and model: Bell 206B
- Aircraft serial: 2789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031302269S
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT IS CREASED AND RIPPLED ALONG EDGES OF CHEM-MILLED AREAS ALONG ENTIRE PART.
